Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 8, No. 4 (October, 1956)
S. Mizohata Le problème de Cauchy pour les équations paraboliques 269−299
T. Yamanoshita On certain cohomological operations 300−344
M. Obata Affine transformations in an almost complex manifold with a natural affine connection 345−362
D. Ellis Remarks on Boolean functions, II 363−368

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.